# SDR DXTA200803075

- Difficulty date: May 21, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N916QS
- Make and model: Cessna 750
- Aircraft serial: 7500116
- Aircraft time: 7,785 hours, 4,841 cycles
- Engine: Allsn AE3007C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 387
- Condition: Intermittent
- Location: Mlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL LT MLG DOWN INDICATOR LIGHT DID NOT ILLUMINATE.  REMOVED INTERMITTENT LT MLG DOWNLOCK. INDICATOR BULBS & INSTALLED NEW BULBS IAW MM 32-60-00. OPERATED NORMAL NO DEFECTS.
